MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX C FUSOR 500ML PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR IV BAGS

SMITHS MEDICAL ASD, INC. MEDEX C FUSOR 500ML PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR IV BAGS
Catalog Number MX4805
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a discrepancy between the lot numbers printed on the labels and those on the actual products.The lot number on the box was 6015735 and the lot number on the product was 4262848.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation summary: product totaling eight units received for investigation in original packaging and appeared to be in unused condition.No testing performed.Performed visual evaluation and comparison of the lot number on the box label and lot number printed on the assemblies.Finished assembly are identified as required with lot number traceability, no problem identified.Completed assembly of the finished device as a mx4805p1 occurred in another icu medical location in the european union where the product was ce marked.The finished assembly was produced from subassemblies provided from the dublin, ohio manufacturing site.These subassemblies have their own lot number identification applied during production.The product was pulled from the eu market as part of a ce re-classification project with all remaining inventory from the distribution center sent back to the dublin, ohio manufacturing site to be repackaged as mx4805 per approved procedure and added into dublin manufacturing inventory.No actions are being implemented as the finished assembly are identified as required, no problem identified.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
MEDEX C FUSOR 500ML PRESSURE INFUSOR
Common Device Name
INFUSOR, PRESSURE, FOR IV BAGS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20739758
Report Number1526863-2024-00093
Device Sequence Number8755285
Product Code KZD
UDI-Device Identifier50351688507011
UDI-Public(01)50351688507011(17)340619(10)6015735
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4805
Device Lot Number6015735
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown